The Drug-Induced Respiratory Disease Website
Philippe Camus, M.D.
Browse by »
Para-aminosalicylic acid (PAS)
Eosinophilic pneumonia (pulmonary infiltrates and eosinophilia)
No description available.
Last update :
No medias available.
Allergic (Löffler's) pneumonitis occurring during antituberculous chemotherapy; report of three cases.
American review of tuberculosis 1956 Sep;74;445-53 1956 Sep
Allergic pneumonitis during chemotherapy for tuberculosis: report of two cases due to paraaminosalicylic acid.
Annals of internal medicine 1955 Jan;42;190-7 1955 Jan
Allergic reactions to para-aminosalicylic acid; report of seven cases, including one case of Löffler's syndrome.
American review of tuberculosis 1952 Mar;65;235-49 1952 Mar
Complications in the chemotherapy of tuberculosis. A review with analysis of the experience of 3,148 patients.
The American review of respiratory disease 1961 Mar;83;359-71 1961 Mar
Drug-induced eosinophilic pneumonia: high-resolution CT findings in 14 patients.
AJR. American journal of roentgenology 2006 Feb;186;368-73 2006 Feb
Loeffler's syndrome due to paraaminosalicylic acid.
Diseases of the chest 1962 Jul;42;100-3 1962 Jul
Lung infiltrations as a complication of PAS treatment.
Tubercle 1958 Jun;39;169-71 1958 Jun
Löffler's reaction to para-aminosalicylic acid.
American review of tuberculosis 1954 Jul;70;171-5 1954 Jul
The lung in inflammatory bowel disease.
Medicine 1993 May;72;151-83 1993 May